# SDR AALA961128

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EXFOLIATION CORROSION ON LOWER WING SPLICE ANGLE WITH A CRACK BETWEEN 1ST AND 2ND HOLES OUTBOARD OF GEAR TRUNNION CASTING TOP OF LOWER WING.  INSTALLED A NEW SPLICE ANGLE PER SRM 51-01-00-05 PG 1.  (M)
